# SDR SWAA2021092002789

- Difficulty date: August 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-356670 / [01] TOOL USED PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 05-MAR-22; [02] TOOL USED: RADIUS GAGE P/N 2204A3; S/N: 408651; DUE DATE: 02FEB22.; [03] PERFORMED PERMANENT REPAIR ON STRINGER 26R LOCATED BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 AND DRAWING 143A0060 REV. A MATERIAL USED ALUMINUM SHEET P/N: 7075-T0-0.050 PO# 2021 139514; ALUMINUM SHEET P/N: 7075-T0-0.045 PO# 2021 152098.; [04] CORRECTED STEP 3: PERFORMED PERMANENT REPAIR ON STRINGER 26R LOCATED BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 AND DRAWING 143A0060 REV. A MATERIAL USED ALUMINUM SHEET P/N: 7075-T0-0.050 PO# 2021 139514; ALUMINUM SHEET P/N: 7075-T0-0.045 PO# 2021 152098.; [05] CERTIFIED RII MAJOR REPAIR PERFORMED.
